# SDR FDEA200904291467

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: 173N13004
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, RT SIDE CROWN PANEL ATTACHMENT STRIP HAS DAMAGED HOLES, LOWER AFT CORNER.  ACCOMPLISHED VERTICAL STAB FIXED T/E BEAM REPAIR AND FITTING REPLACEMENT IAW EA F-5530-124086, AND ATTACHMENTS A AND B OF EA, RELEASE DATE 04/20/09.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
